# SDR UIEA200700309

- Difficulty date: July 27, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT AFT CRACK INDICATION/HOLE DAMAGED AT RT HORIZ SPAR CAP RT SIDE OTBD OF 43.5 INBD FWD HOLE.  REAMED DAMAGED HOLE TO FIRST OVERSIZE (.450-.453) IAW SB 747-55A2050.  NDT FINDS NO DEFECTS.  BOLTS INSTALLED ON CARD 8010 / 8011.
